Skip to Main content Skip to Navigation
Journal articles

LMI-Based Controller Design for Time-Delay Nonlinear Descriptor Systems with Guaranteed Exponential Estimates

Abstract : This report is concerned with stability and stabilization of time-delay nonlinear nonsigular descriptor systems. Based-on a Lyapunov-Krasovskii functional and an exact convex representation of the system, conditions in the form of linear matrix inequalities are found that guarantee exponential estimates. The effectiveness of the proposed solutions is illustrated by means of numerical examples.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03671705
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Wednesday, May 18, 2022 - 4:22:45 PM
Last modification on : Thursday, May 19, 2022 - 3:42:31 AM

Links full text

Identifiers

Collections

Citation

Juan Carlos Arceo Luzanilla, Raúl Villafuerte, Víctor Estrada Manzo, Miguel Bernal. LMI-Based Controller Design for Time-Delay Nonlinear Descriptor Systems with Guaranteed Exponential Estimates. IFAC-PapersOnLine, Elsevier, 2018, 51 (13), pp.585-590. ⟨10.1016/j.ifacol.2018.07.343⟩. ⟨hal-03671705⟩

Share

Metrics

Record views

4